Risk of severe gastrointestinal events in women treated with monthly ibandronate or weekly alendronate and risedronate.

@article{Blumentals2009RiskOS,
  title={Risk of severe gastrointestinal events in women treated with monthly ibandronate or weekly alendronate and risedronate.},
  author={William A. Blumentals and Steven T. Harris and Raymond Cole and Liping Huang and Stuart L. Silverman},
  journal={The Annals of pharmacotherapy},
  year={2009},
  volume={43 4},
  pages={577-85}
}
BACKGROUND Bisphosphonate (BP)-related gastrointestinal (GI) adverse events can lead to discontinuation of osteoporosis treatment. Irritation of the GI tract related to BPs may be worsened by more frequent administration. OBJECTIVE To compare the number of women who experienced severe GI events within 3 months of starting once-monthly oral ibandronate with those starting once-weekly oral BP (alendronate or risedronate). METHODS In a retrospective database study design, eligible women with a… CONTINUE READING

Citations

Publications citing this paper.
Showing 1-10 of 12 extracted citations

Gastrointestinal bleeding following intravenous ibandronate administration.

Journal of pharmacy practice • 2012
View 6 Excerpts
Highly Influenced

Similar Papers

Loading similar papers…